# SDR UIEA2021021200298

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 82,406 hours, 18,409 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Servo
- Part number: 12832116
- Condition: Inoperative
- Location: Lt Autopilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AUTO PILOT INOPERATIVE.  AUTO PILOT SYSTEMS, ONE INOPERATIVE.  NOTIFY DISPATCH.  A/C CAT III REST.  PERFORMED FAULT TREE 22-03 MCDP G/T 08 SERVO ELEV. FAIL L ELEV. AP SERVO M271; SERVO ELEV LT M271 ON ORDER.  REMOVED AND REPLACED ELEV & LT AUTO PILOT SERVO PER MM 22-12-01.424-019.  PENDING CHK; PERFORMED LT SERVO INSTALLATION &TEST OK PER AMM 22-12-1.  PERFORMED GND TEST 40; AUTO LAND PASS PER AMM FIM 22-03 TASK 820 MDDR NR 142044 CLEARED UP PLACARD REMOVED.
